# SDR DALA2019111166545

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 65,490 hours, 24,163 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6709, L/P 6570375) FWD LAV OCCUPIED LIGHT ON OVERHEAD PANEL EMITS SPARKS WHEN TOUCHED. CORRECTIVE ACTION: RELAMP WITH BULB PER B757 WDM 33-26-21 OP CKS NORMAL, NO SPARKS NOTED.
